Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 67, NWS Jacksonville, FL

May 31, 2016Putnam County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at May 31, 2016, 6:18 PM EDT for Putnam County, Florida. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2016, 6:18 PM EDT (22:18 UTC)
Expired
May 31, 2016, 7:00 PM EDT
In force
42 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Putnam County, FL

The radar

The Jacksonville radar (KJAX), 90 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 6:53 PM EDTTSTM WND DMG2 Ese Carraway, FLCENTRAL DISPATCH REPORTED A TREE DOWN BLOCKING ONE LANE OF STATE ROAD 100 BETWEEN ROBERTS LANE AND BARDIN ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.3 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2016-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 288 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2016-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
288 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1421 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

875 
WUUS52 KJAX 312218
SVRJAX
FLC107-312300-
/O.NEW.KJAX.SV.W.0067.160531T2218Z-160531T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
618 PM EDT TUE MAY 31 2016

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PUTNAM COUNTY IN NORTHEASTERN FLORIDA...

* UNTIL 700 PM EDT

* AT 618 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FLORAHOME...OR
  NEAR INTERLACHEN...AND IS NEARLY STATIONARY.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PALATKA...INTERLACHEN...BARDIN...MELROSE LANDING...FLORAHOME...
  HOLLISTER...CARRAWAY...PUTNAM HALL AND MANNVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

HAIL AND DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2972 8200 2981 8181 2969 8169 2962 8165
      2953 8194
TIME...MOT...LOC 2218Z 327DEG 3KT 2971 8187 

HAIL...0.75IN
WIND...60MPH
 
$$

SHASHY
2 follow-up statements
021 
WWUS52 KJAX 312235
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
635 PM EDT TUE MAY 31 2016

FLC107-312300-
/O.CON.KJAX.SV.W.0067.000000T0000Z-160531T2300Z/
PUTNAM FL-
635 PM EDT TUE MAY 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHWESTERN PUTNAM COUNTY...

AT 634 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FLORAHOME...OR
NEAR INTERLACHEN...MOVING SOUTHEAST AT 5 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PALATKA...INTERLACHEN...BARDIN...MELROSE LANDING...FLORAHOME...HOLLISTER...
CARRAWAY...PUTNAM HALL AND MANNVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 2971 8198 2974 8196 2979 8180 2969 8169
      2962 8165 2956 8191
TIME...MOT...LOC 2234Z 300DEG 6KT 2969 8185 

HAIL...<.75IN
WIND...60MPH
 
$$

SHASHY
283 
WWUS52 KJAX 312302
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
702 PM EDT TUE MAY 31 2016

FLC107-312311-
/O.EXP.KJAX.SV.W.0067.000000T0000Z-160531T2300Z/
PUTNAM FL-
702 PM EDT TUE MAY 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PUTNAM COUNTY HAS
EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 2971 8198 2974 8196 2979 8180 2969 8169
      2962 8165 2956 8191
TIME...MOT...LOC 2257Z 327DEG 3KT 2969 8185 

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:05 PM EDT, 2 hours 13 minutes earlier.

Area forecast discussion, May 31, 4:05 PM EDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
405 PM EDT TUE MAY 31 2016

.Near Term /Through Wednesday/...
Widely scattered sea breeze convection expected later this
afternoon and again Wed afternoon. Have limited POPs to 30 pct as
model guidance not suggesting very widespread precip beneath upper
ridge and given mediocre precip water values. MOS pops from MET,
MAV, and ECS similar showing fairly low values. Continued above
normal temperatures thru Wed with high temps lwr-mid 90s
inland...upr 80s/around 90 coast.... and low temps tonight
generally upr 60s to lwr 70s. Could be some patchy shallow fog
toward dawn Wed but keeping out of forecast since generally not
expected to be dense.

.SHORT TERM /Wednesday Night through Thursday Night/...
A weak perturbation aloft over the western Atlantic just to the
east of the area will move slowly eastward Wednesday night into
Thursday, and a light west to northwest flow aloft will prevail
through the period. The remnants of Bonnie will move slowly
northeastward along the North Carolina coastline through Thursday
night. Storms will linger through the evening Wednesday night and
then dissipate overnight. Overnight lows will be in the upper 60s
to lower 70s. Surface ridge axis will move northward and be
located near the FL/GA border Thursday. Thus, storm motion will be
slow, with storms propagating along the sea breeze and outflow
boundaries. Moderate instability with precipitable water values
ranging from 1.5-1.75" will result in scattered showers and storms
during the afternoon and evening hours on Thursday. Temperatures
will be hot with highs in the low to mid 90s, except upper 80s
along the coast.

.LONG TERM /Friday through Monday/...
An upper level low over south Texas will shear out late in the
weekend as an upper trough digs across the Great Lakes and Ohio
Valley Sunday and Monday. Weak upper ridging over the region will
then be replaced by troughing Sunday and Monday. The models differ
in the strength of the troughing, but otherwise agree on the
pattern. Scattered afternoon and early evening showers and storms
along the sea breeze boundaries will prevail each afternoon
through Saturday. Moisture will increase as the flow increases out
of the southwest, and enhancement from the the upper trough is
forecast to lead to higher coverage of storms. Warm temperatures
will prevail each day with highs generally in the lower 90s and
lows in the upper 60s to lower 70s.

&&

.AVIATION...
Continuing VCTS for afternoon and early evening at TAF sites...but
coverage of TSRA expected to be rather limited this afternoon and
again Wed afternoon. Otherwise...VFR conditions expected.

&&

.MARINE...
West winds will become SE along the coast this afternoon and again
Wed afternoon.  Southerly flow will prevail Thu thru weekend with high
pressure east of the waters.  Winds will generally be 10-15 kts with seas
2-4 ft.

Rip Currents: Low risk today and Wed.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  70  93  69  93 /  30  30  30  30
SSI  72  88  74  87 /  20  20  10  30
JAX  72  92  70  93 /  30  30  20  30
SGJ  72  88  73  88 /  20  20  20  30
GNV  69  92  69  92 /  30  30  30  30
OCF  70  92  69  92 /  30  30  20  30

&&

.JAX Watches/Warnings/Advisories...
FL...None.
GA...None.
AM...None.
&&

Wolf/Kennedy/Walker
Hazardous weather outlook, May 31, 4:58 AM EDT, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
458 AM EDT TUE MAY 31 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-011000-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
458 AM EDT TUE MAY 31 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE POSSIBLE MAINLY THIS AFTERNOON. A FEW
STRONGER STORMS COULD PRODUCE GUSTY WINDS AND FREQUENT LIGHTNING.
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THIS AFTERNOON DUE TO VERY
SLOW STORM MOTION GENERALLY TO THE SOUTHEAST AT 10 MPH OR LESS.
THUNDERSTORMS WILL DECREASE IN COVERAGE THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
WEDNESDAY THROUGH NEXT WEEKEND.

AFTERNOON HEAT INDEX VALUES WILL NEAR 100 DEGREES INLAND EACH
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, May 31, 4:29 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
429 PM EDT TUE MAY 31 2016

FLZ033-312115-
ST. JOHNS FL-
429 PM EDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. JOHNS COUNTY UNTIL
515 PM EDT...

AT 429 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NOCATEE...OR 11 MILES SOUTH OF PONTE VEDRA BEACH...MOVING SOUTHEAST AT
15 MPH.

GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
SAINT AUGUSTINE...WORLD GOLF VILLAGE...SAINT AUGUSTINE BEACH...SOUTH
PONTE VEDRA...VILANO BEACH...NOCATEE...DURBIN...SAINT AUGUSTINE SOUTH...
GUANA RIVER STATE PARK...PALM VALLEY...SAINT AUGUSTINE SHORES...SAWGRASS
AND ANASTASIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2988 8123 2979 8135 3007 8154 3011 8149
      3011 8144 3014 8143 3018 8138 3011 8130
      2989 8122
TIME...MOT...LOC 2029Z 320DEG 11KT 3007 8141

SHASHY
Special weather statement, May 31, 4:44 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
444 PM EDT TUE MAY 31 2016

GAZ154-312115-
COASTAL GLYNN GA-
444 PM EDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GLYNN COUNTY UNTIL
515 PM EDT...

AT 443 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER LITTLE SAINT SIMONS ISLAND...OR NEAR DARIEN...MOVING EAST AT
10 TO 15 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
ST. SIMONS ISLAND...DOCK JUNCTION...SEA ISLAND...COUNTRY CLUB ESTATES
AND BOYS ESTATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3121 8124 3112 8138 3124 8154 3134 8148
      3133 8145 3133 8144 3131 8144 3128 8139
      3129 8139 3128 8138 3130 8137 3131 8134
      3130 8133 3130 8134 3128 8132 3128 8126
      3127 8122
TIME...MOT...LOC 2043Z 290DEG 14KT 3130 8137

SHASHY
Special weather statement, May 31, 5:02 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 PM EDT TUE MAY 31 2016

FLZ024-GAZ164-165-312145-
INLAND NASSAU FL-INLAND CAMDEN GA-CHARLTON GA-
502 PM EDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL NASSAU...
SOUTHWESTERN CAMDEN AND NORTHEASTERN CHARLTON COUNTIES UNTIL 545 PM
EDT...

AT 501 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HOMELAND...OR NEAR FOLKSTON...MOVING SOUTHEAST AT 10 MPH.

GUSTY WINDS OF 40 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
KINGSLAND...FOLKSTON...HOMELAND AND KINGS FERRY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3083 8163 3084 8167 3079 8168 3069 8187
      3091 8215 3103 8199 3087 8166 3085 8167
      3084 8161
TIME...MOT...LOC 2101Z 306DEG 10KT 3092 8199

SHASHY
Local storm report, May 31, 5:16 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
516 PM EDT TUE MAY 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     8 SW BAXLEY             31.68N 82.45W
05/31/2016                   APPLING            GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED TWO TREES DOWN IN WESTERN
            APPLING COUNTY ON WILSON CRAPPS ROAD AND ERNEST KESLER
            ROAD.

&&

SHULER
Special weather statement, May 31, 5:20 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
520 PM EDT TUE MAY 31 2016

GAZ150-164-312200-
CHARLTON GA-WARE GA-
520 PM EDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WARE AND NORTHWESTERN
CHARLTON COUNTIES UNTIL 600 PM EDT...

AT 520 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF BRAGANZA...OR 13 MILES NORTH OF STEPHEN FOSTER
STATE PARK...MOVING SOUTHEAST AT 10 MPH.

GUSTY WINDS OF 40 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL WARE AND
NORTHWESTERN CHARLTON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3104 8246 3112 8230 3094 8214 3084 8238
      3099 8246
TIME...MOT...LOC 2120Z 330DEG 10KT 3102 8235

SHASHY
Special weather statement, May 31, 5:55 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
555 PM EDT TUE MAY 31 2016

FLZ033-312230-
ST. JOHNS FL-
555 PM EDT TUE MAY 31 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ST. JOHNS COUNTY
UNTIL 630 PM EDT...

AT 555 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HASTINGS...MOVING SOUTHEAST AT 10 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
HASTINGS...SAINT AUGUSTINE SHORES...ELKTON...DUPONT CENTER AND SPUDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2962 8144 2962 8148 2965 8151 2974 8153
      2976 8153 2980 8154 2989 8140 2970 8124
TIME...MOT...LOC 2155Z 327DEG 8KT 2979 8144

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 10:53 PM EDTSpecial Weather StatementJAXFlagler52 min
May 31, 3:48 PM EDTSpecial Weather StatementJAXSaint Johns42 min
May 31, 3:56 PM EDTSpecial Weather StatementJAXMarion49 min
May 31, 4:29 PM EDTSpecial Weather StatementJAXSaint Johns46 min
May 31, 4:50 PM EDTSpecial Marine WarningJAX55 min
May 31, 5:26 PM EDTSevere Thunderstorm WarningJAXHamilton49 min
May 31, 5:55 PM EDTSpecial Weather StatementJAXSaint Johns35 min
May 31, 5:58 PM EDTSevere Thunderstorm WarningJAXSaint Johns47 min
May 31, 6:24 PM EDTSpecial Weather StatementJAXAlachua51 min
May 31, 7:12 PM EDTSpecial Weather StatementJAXBradford33 min
May 31, 7:17 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford3 hr
May 31, 7:21 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford39 min
May 31, 7:22 PM EDTSpecial Weather StatementJAXFlagler53 min
May 31, 7:29 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam46 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.